Pubblicazioni il cui periodico è "GEOMETRIAE DEDICATA"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 13.

Articolo di rivista Di Scala A.J. (2015)
Killing vector fields of constant length on compact hypersurfaces. In: GEOMETRIAE DEDICATA, vol. 175 n. 1, pp. 403-406. - ISSN 0046-5755
Web of Science: 0 - Scopus: 0
[img]
Preview
[img]

Articolo di rivista Impera, Debora*; Rimoldi, Michele (2015)
Stability properties and topology at infinity of f-minimal hypersurfaces. In: GEOMETRIAE DEDICATA, vol. 178 n. 1, pp. 21-47. - ISSN 0046-5755
Web of Science: 6 - Scopus: 4

Articolo di rivista F. Malaspina;A.P. Rao (2014)
Horrocks Correspondence on a Quadric Surface. In: GEOMETRIAE DEDICATA, vol. 169 n. 1, pp. 15-31. - ISSN 0046-5755 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 3
[img]

Articolo di rivista Mastrolia, Paolo; Rimoldi, Michele* (2014)
Some triviality results for quasi-Einstein manifolds and Einstein warped products. In: GEOMETRIAE DEDICATA, vol. 169 n. 1, pp. 225-237. - ISSN 0046-5755
Web of Science: 1 - Scopus: 1

Articolo di rivista Di Scala, A.J.; Ruiz-Hernandez, G.; Bayard, P.;Osuna-Castro, O. (2013)
Surfaces in R4 with constant principal angles with respect to a plane. In: GEOMETRIAE DEDICATA, vol. 162, pp. 153-176. - ISSN 0046-5755
Web of Science: 0 - Scopus: 0
[img] [img]
Preview

Articolo di rivista Di Scala A.J.; A. Loi (2007)
Kahler maps of Hermitian symmetric spaces into complex space forms. In: GEOMETRIAE DEDICATA, vol. 125, pp. 103-113. - ISSN 0046-5755
Web of Science: 7 - Scopus: 10
[img] [img]
Preview

Articolo di rivista Casnati G. (2006)
Examples of Calabi-Yau threefolds as covers of almost-Fano threefolds. In: GEOMETRIAE DEDICATA, vol. 119, pp. 169-179. - ISSN 0046-5755 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Casnati G. (2004)
The moduli space of Enriques surfaces with a polarization of degree 4 is rational. In: GEOMETRIAE DEDICATA, vol. 106, pp. 179-188. - ISSN 0046-5755 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 2
[img]

Articolo di rivista Ballico E; Fontanari C. (2003)
On algebraic curves whose osculating planes belong to the maximal number of independent linear complexes. In: GEOMETRIAE DEDICATA, vol. 96, pp. 199-203. - ISSN 0046-5755
Web of Science: 0 - Scopus: 1

Articolo di rivista Galicki K; Salamon S.M. (1996)
Betti numbers of 3-Sasakian manifolds. In: GEOMETRIAE DEDICATA, vol. 63, pp. 45-68. - ISSN 0046-5755
Web of Science: 30 - Scopus: 26

Articolo di rivista Gatto L. (1995)
Weight sequences versus gap sequences at singular points of Gorenstein curves. In: GEOMETRIAE DEDICATA, vol. 3, pp. 267-300. - ISSN 0046-5755 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 9
[img]

Articolo di rivista Ferrarotti M., Tricerri F. (1989)
Invariants, orbits and symmetric spaces. In: GEOMETRIAE DEDICATA, vol. 31 n. 1, pp. 105-122. - ISSN 0046-5755
Web of Science: 1 - Scopus: 0

Articolo di rivista Fontanari C.; Looijenga E
A perfect stratification of $M_g$ for $g$ at most $5$. In: GEOMETRIAE DEDICATA. - ISSN 0046-5755 (In stampa)
Web of Science: 6

Questa lista è stata generata il Fri Nov 17 05:44:49 2017 CET.